# SDR PCAA0208097

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 33,850 hours, 36,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT SIDEWALL AND RIGHT FLOOR LEVEL EMERGENCY LIGHTS FOUND INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR RIGHT FLOOR LIGHT AND REPLACED FUSES IN BATTERY BOX FOR SIDEWALL LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
